Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 535, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 1:11 AM CDT for 4 counties in Texas. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2011, 1:11 AM CDT (06:11 UTC)
- Expired
- Oct 23, 2011, 2:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 71 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 1:21 AM CDT | TSTM WND GST 70 | Plano, TX | REPORTED AT SPRING CREEK AND COIT ROAD. |
| Oct 23, 1:25 AM CDT | HAIL 0.75 | 3 Sw Mckinney, TX | REPORTED 3 MILES SW OF MCKINNEY. HAIL WAS COVERING THE GROUND. |
| Oct 23, 1:39 AM CDT | HAIL 1 | Garland, TX | REPORTED AT INTERSECTION OF SHILOH AND BUCKINGHAM. |
| Oct 23, 1:45 AM CDT | HAIL 1 | Garland, TX | QUARTER HAIL FELL FOR FIVE MINUTES...ENDING AT 0150 CDT AND DAMAGING A SKYLIGHT. |
| Oct 23, 1:48 AM CDT | TSTM WND GST 70 | Rowlett, TX | REPORTED IN ROWLETT |
| Oct 23, 1:50 AM CDT | TSTM WND GST 70 | Garland, TX | LIMBS UP TO 5 INCHES IN DIAMETER KNOCKED DOWN AND LARGE HAIL COVERING THE GROUD. |
| Oct 23, 1:53 AM CDT | HAIL 1 | Garland, TX | GROUND COMPLETELY COVERED WITH HAIL A COUPLE INCHES DEEP. LARGEST HAILSTONES WERE QUARTER SIZE. |
| Oct 23, 1:58 AM CDT | TSTM WND DMG | Mesquite, TX | 50-FOOT TREE THREE FEET IN DIAMETER DOWNED ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 22, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 14 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS54 KFWD 230611
SVRFWD
TXC085-113-121-397-230700-
/O.NEW.KFWD.SV.W.0535.111023T0611Z-111023T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT SUN OCT 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 200 AM CDT
* AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
FARMERSVILLE TO ALLEN TO LAKE LEWISVILLE...AND MOVING SOUTH AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SACHSE...RICHARDSON...COPPELL AND CARROLLTON AROUND 120 AM...
ROYSE CITY...ROWLETT...GARLAND AND FARMERS BRANCH AROUND 125 AM...
ROCKWALL AND IRVING AROUND 130 AM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 472...
I-35W BETWEEN MILE MARKERS 81 AND 85...
I-35E BETWEEN MILE MARKERS 45 AND 96...
I-20 BETWEEN MILE MARKERS 446 AND 475...
I-30 BETWEEN MILE MARKERS 24 AND 66...
I-635 BETWEEN MILE MARKERS 12 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3282 9630 3281 9652 3255 9652 3255 9704
3298 9703 3299 9706 3325 9707 3330 9671
3332 9629
TIME...MOT...LOC 0611Z 348DEG 36KT 3311 9640 3304 9668
3308 9693
$$
82/JLD1 follow-up statement
937
WWUS54 KFWD 230633
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 AM CDT SUN OCT 23 2011
TXC085-113-121-397-230700-
/O.CON.KFWD.SV.W.0535.000000T0000Z-111023T0700Z/
DALLAS TX-DENTON TX-ROCKWALL TX-COLLIN TX-
133 AM CDT SUN OCT 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN COLLIN...ROCKWALL...SOUTHEASTERN DENTON AND DALLAS
COUNTIES...
AT 133 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAVON TO GARLAND TO FARMERS
BRANCH TO CARROLLTON...MOVING SOUTH AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
IRVING AND DALLAS AROUND 140 AM CDT...
MCLENDON-CHISHOLM...SUNNYVALE...MESQUITE AND HEATH AROUND 145 AM
CDT...
BALCH SPRINGS AROUND 150 AM CDT...
SEAGOVILLE...HUTCHINS AND GRAND PRAIRIE AROUND 155 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 471...
I-35W BETWEEN MILE MARKERS 80 AND 85...
I-35E BETWEEN MILE MARKERS 46 AND 96...
I-20 BETWEEN MILE MARKERS 446 AND 475...
I-30 BETWEEN MILE MARKERS 24 AND 66...
I-45 BETWEEN MILE MARKERS 272 AND 284...
I-635 BETWEEN MILE MARKERS 12 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3319 9629 3282 9630 3281 9652 3255 9653
3255 9704 3298 9703 3299 9706 3325 9707
3329 9682
TIME...MOT...LOC 0633Z 348DEG 36KT 3297 9645 3287 9664
3286 9683 3293 9692
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 59 minutes earlier.
Area forecast discussion, Oct 23, 12:12 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1212 AM CDT SUN OCT 23 2011 .AVIATION... TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND 06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER. ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING. 84 && .UPDATE... HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A BIT BETTER. UPDATE OUT SHORTLY. 84 && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/ SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3 PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 86 66 88 65 / 0 5 5 10 10 WACO, TX 57 84 63 86 63 / 0 5 5 10 10 PARIS, TX 57 83 58 84 62 / 5 5 5 10 10 DENTON, TX 54 84 63 87 62 / 0 5 5 10 10 MCKINNEY, TX 54 82 60 87 63 / 0 5 10 10 10 DALLAS, TX 60 85 65 88 65 / 0 5 5 10 10 TERRELL, TX 56 82 62 87 64 / 0 5 10 10 10 CORSICANA, TX 59 85 64 87 64 / 0 5 5 10 10 TEMPLE, TX 58 88 62 86 61 / 0 5 5 10 10 MINERAL WELLS, TX 55 84 60 87 59 / 0 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1221 AM CDT SUN OCT 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1221 AM CDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL SIZE DUE TO HIGHER INSTABILITY. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER WIND SHEAR ALOFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY AND THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.
In the hours before
Special weather statement, Oct 22, 11:57 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SAT OCT 22 2011
TXZ094-095-105>107-230600-
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-LAMAR TX-
1157 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
LAMAR COUNTY
AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
PARIS TO 14 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BLOSSOM...
BONHAM...CADDO MILLS...CAMPBELL...CELESTE...COMMERCE...COMO...
COOPER...CUMBY...DEPORT...DODD CITY...ECTOR...GREENVILLE...HONEY
GROVE...LEONARD...PARIS...QUINLAN...SAVOY...SULPHUR SPRINGS...WEST
TAWAKONI...WOLFE CITY...BONHAM STATE PARK...COOPER LAKE PARK DOCTORS
CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THESE STORMS.
IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3388 9532 3297 9530 3298 9594 3284 9598
3284 9628 3335 9629 3335 9638 3372 9638
3370 9634 3374 9631
TIME...MOT...LOC 0456Z 326DEG 25KT 3357 9531 3344 9636
82/JLDLocal storm report, Oct 23, 12:01 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG BONHAM 33.58N 96.18W
10/22/2011 FANNIN TX AMATEUR RADIO
18 WHEELER BLOWN OVER IN BONHAM...BONHAM AIRPORT
REPORTED 55 MPH WIND GUST.Local storm report, Oct 23, 12:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST PARIS 33.65N 95.53W
10/22/2011 E59 MPH LAMAR TX OFFICIAL NWS OBS
COX FIELD AWOS REPORTED A WIND GUST TO 59 MPH.Special weather statement, Oct 23, 12:08 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT SUN OCT 23 2011
TXZ104-230530-
COLLIN TX-
1208 AM CDT SUN OCT 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20
MPH. HOWEVER...STRONG WINDS ALONG THE OUTFLOW BOUNDARY AHEAD OF THE
STORM WILL MOVE INTO NORTHERN COLLIN COUNTY BY 1115 PM.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PRINCETON AND PROSPER.
WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9639 3339 9638 3334 9639 3335 9629
3325 9629 3308 9630 3308 9684 3341 9684
TIME...MOT...LOC 0507Z 356DEG 19KT 3352 9664
82/JLDSpecial weather statement, Oct 23, 12:32 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT SUN OCT 23 2011
TXZ091-092-230600-
MONTAGUE TX-COOKE TX-
1232 AM CDT SUN OCT 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COOKE COUNTY
MONTAGUE COUNTY
AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF NOCONA...MOVING SOUTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...NICKEL-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.
LAT...LON 3385 9745 3383 9744 3382 9738 3342 9722
3344 9797 3388 9798 3389 9794 3386 9786
3387 9783 3392 9779 3394 9773
TIME...MOT...LOC 0532Z 320DEG 16KT 3366 9753
82/JLDLocal storm report, Oct 23, 12:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG WOLFE CITY 33.37N 96.08W
10/23/2011 HUNT TX FIRE DEPT/RESCUE
ROOFS BLOWN OFF AT FIRE DEPT AND ANOTHER BUILDING
DOWNTOWN. TREES DOWN AS WELL.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 11:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 22, 11:06 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Oct 22, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Oct 22, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 59 min |
| Oct 22, 11:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| Oct 23, 12:08 AM CDT | Special Weather Statement | FWD | Collin | 22 min |
| Oct 23, 12:24 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 66 min |
| Oct 23, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 46 min |
| Oct 23, 12:32 AM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Oct 23, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 37 min |
| Oct 23, 1:14 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 31 min |
| Oct 23, 1:20 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Oct 23, 1:42 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Oct 23, 1:46 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 29 min |
| Oct 23, 1:52 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 38 min |
| Oct 23, 1:58 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 47 min |
| Oct 23, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 46 min |
| Oct 23, 2:19 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:22 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:45 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 30 min |
| Oct 23, 2:48 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Oct 23, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 47 min |
| Oct 23, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 45 min |
| Oct 23, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 42 min |
| Oct 23, 3:57 AM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Oct 23, 4:03 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 27 min |
| Oct 23, 4:29 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 31 min |
| Oct 23, 5:14 AM CDT | Special Weather Statement | FWD | Freestone, Limestone | 31 min |
| Oct 23, 5:42 AM CDT | Special Weather Statement | FWD | Limestone | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.